Follow
Ramon Jansana
Ramon Jansana
Professor of Logic, University of Barcelona
Verified email at ub.edu
Title
Cited by
Cited by
Year
A survey of abstract algebraic logic
JM Font, R Jansana, D Pigozzi
Studia Logica 74, 13-97, 2003
3992003
A general algebraic semantics for sentential logics
JM Font, R Jansana
Cambridge University Press, 2017
3512017
Weakly algebraizable logics
J Czelakowski, R Jansana
The Journal of Symbolic Logic 65 (2), 641-668, 2000
912000
Bounded distributive lattices with strict implication
S Celani, R Jansana
Mathematical Logic Quarterly 51 (3), 219-246, 2005
882005
A closer look at some subintuitionistic logics
S Celani, R Jansana
Notre Dame Journal of Formal Logic 42 (4), 225-255, 2001
812001
Priestley duality, a Sahlqvist theorem and a Goldblatt-Thomason theorem for positive modal logic
S Celani, R Jansana
Logic Journal of IGPL 7 (6), 683-715, 1999
751999
Four-valued modal logic: Kripke semantics and duality
U Rivieccio, A Jung, R Jansana
Journal of Logic and Computation 27 (1), 155-199, 2017
592017
Some characterization theorems for infinitary universal Horn logic without equality
P Dellunde, R Jansana
The Journal of Symbolic Logic 61 (4), 1242-1260, 1996
541996
A new semantics for positive modal logic
S Celani, R Jansana
Notre Dame Journal of Formal Logic 38 (1), 1-18, 1997
521997
Priestley style duality for distributive meet-semilattices
G Bezhanishvili, R Jansana
Studia Logica 98, 83-122, 2011
502011
Selfextensional logics with a conjunction
R Jansana
Studia Logica 84, 63-104, 2006
472006
On elementary equivalence for equality-free logic
E Casanovas, P Dellunde, R Jansana
Notre Dame Journal of Formal Logic 37 (3), 506-522, 1996
441996
Una introducción a la lógica modal
R Jansana
Tecnos, 1990
421990
Δ1-completions of a poset
M Gehrke, R Jansana, A Palmigiano
Order 30 (1), 39-64, 2013
402013
Varieties of interlaced bilattices
F Bou, R Jansana, U Rivieccio
Algebra universalis 66 (1), 115, 2011
402011
Leibniz filters and the strong version of a protoalgebraic logic
JM Font, R Jansana
Archive for Mathematical Logic 40, 437-465, 2001
372001
Esakia style duality for implicative semilattices
G Bezhanishvili, R Jansana
Applied Categorical Structures 21, 181-208, 2013
362013
Some logics related to von Wright's logic of place
R Jansana
Notre Dame Journal of Formal Logic 35 (1), 88-98, 1994
311994
Fully adequate Gentzen systems and the deduction theorem
F Josep Maria, R Jansana, D Pigozzi
Reports on mathematical logic 35, 115-165, 2001
302001
Update to “A survey of abstract algebraic logic”
JM Font, R Jansana, D Pigozzi
Studia Logica 91, 125-130, 2009
262009
The system can't perform the operation now. Try again later.
Articles 1–20